# SDR SWIA2018113045295

- Difficulty date: October 27, 2018
- Submitted: November 30, 2018
- Operation: Air carrier
- Aircraft: N928EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8006
- Aircraft time: 29,629 hours, 28,106 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cap
- Condition: Dented
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FWD AND AFT UPPER CORNER CAPS DENTED. (C-CHECK) RO: 11/29/2018. REPAIRED PAX DOOR AFT UPPER CORNER CAP REF REO 670-52-11-159. REPLACED PAX DOOR FWD UPPER CORNER CAP REF SRM 51-42-06.
